# SDR CA090225013

- Difficulty date: February 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 14,170 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 12200521112
- Condition: Cracked
- Location: Aileron
- Part time: 14,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT OTBD AILERON HINGES, ATTACH FLANGES CRACKED IN RADIUS.  LT AND RT OTBD AILERON HINGES REPLACED WITH NEW.  RIVETING CARRIED OUT IAW AC 43-13-1B, CHAP. 4-57.  AILERON REMOVAL AND INSTALLATION CARRIED OUT IAW MM NR D2060-1-13, CHAP. 6-10.  DUAL INSP CARRIED OUT.
